# SDR AALA2018051769024

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 76,566 hours, 40,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE. REPLACED THE POWER SUPPLY AT FORWARD LAVATORY IAW AMM 33-53-00.  OPS CHECKED NORMAL.
